| Model Number |
MMT-551NAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had buttons unresponsive.Insulin pump battery case was broken off.No harm requiring medical intervention was reported.The device will be returned for analysis.
Additional Manufacturer Narrative
Device received with all buttons responding properly.No damage on keypad assembly.No unlocked lcd keypad connector.Device passed displacement test and self test.Device received with broken battery tube threads, cracked lcd window, cracked reservoir tube lip, cracked case display window corner, missing end cap sticker, stained address/serial number label, cracked case and cracked case reservoir tube window corner.(b)(4).